# SDR CALA2025060205174

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N24990
- Make and model: Boeing 787-9
- Aircraft serial: 38276
- Aircraft time: 2,103 hours, 215 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 132Z000150212
- Condition: Out Of Rig
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

REFER TO ECRA 2751-01964 AND AMM 27-51-17-00A-270B.  GAP MEASUREMENT DIMENSION "A" FOUND AT EACH SUPPORT 3, 4, 5 AND 6. ADJUST IF NECESSARY PER AMM 27-51-17-00A-270B. CARRIED BY ELB COMPLETED INBOARD TRAILING EDGE FLAP RIGGING IAW AMM DMC-B787-A-27-51-17-00A-270B-A UP TO STEP 1. C. (3)(B)5)  ECRA 2751-01964  WITH MEASUREMENTS ACP RII VERIFICATION OF INBOARD TE FLAP RIG ADJUSTMENTS REF AMM 27-51-17-00A-270B-A STEPS 1.C.(F) THRU 1.C.(3)(B)5. RII PER GMM 09-25-05. CONTINUED RIG PROCEDURE AMM27-51-17-00A-270B AND COMPLETED STEPS 1D(4) THROUGH 1D(6).  REQUEST INSPECTION VERIFICATION OF STEPS ACCOMPLISHED.  PANELS IN STEPS 1D(1) THROUGH 1D(3) NEED INSTALLATION. VERIFIED COMPLETION OF STEPS 1(D)4 THROUGH 1(D)6  PER AMM DMC-B787-A-27-51-17-00A-270B-A. CONTINUED IAW B787-A-27-51-17-00A-270B-A FROM STEP D. 7 TO COMPLETION. REF LP 5044294 AND 5044312 FOR ADJUSTMENT OF LEFT AND RIGHT FLAPERON. ALL WORK COMPLETED PER EGC.
